# SDR CA111123014

- Difficulty date: November 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 3,988 hours
- Engine: Lyc TIO540A2C
- Propeller: Mcauly B3DF36C526
- System (JASC): 6100 · Propeller System
- Part: Control Cable
- Part number: 469153
- Condition: Damaged
- Location: Prop Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON RIGGING PROP CONTROLS AFTER CABLE REPLACEMENT ON RT ENGINE, FOUND SUSPICIOUS LT PROP CONTROL ATTACHMENT.  JOINT ASSEMBLY PN 469-153 WAS RUSTED, BUT MOST UNUSUAL WAS THAT A FIBRE LOCK NUT WAS USED AS SECURING DEVICE AND THAT THREADS WERE WELL BELOW FIBRE PART OF NUT.  REMOVED PART FROM PROP GOVERNOR AND CABLE END, AND UPON FURTHER INSPECTION FOUND BALL-JOINT END WAS A HOME-MADE AND SLOPPY IN SLIP JOINT AREA.  NEW ENGINE CONTROL ENDS ORDERED AS OTHER CONTROL ENDS LOOK SUSPICIOUS AS WELL.
